# SDR 2001F00264

- Difficulty date: August 18, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N541NA
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- System (JASC): 3150 · Central Warning
- Part: Module
- Part number: 285T003219
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MASTER CAUTION/WARNING LIGHT SWITCH ILLUMINATED AFTER TAKEOFF WITHOUT ANY ASSOCIATED EICAS MESSAGE OR ANNUNCIATOR LIGHT.  MASTER CAUTION COULD NOT BE RESET.  REMOVED AND REPLACED MASTER WARNING MODULE, OPS CHECK GOOD.  (M)
